# SDR DL76S060701

- Difficulty date: June 27, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 59,070 hours, 28,224 cycles
- System (JASC): 2565 · Escape Slide
- Part: Linkage
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LT OFF WING ESCAPE SLIDE PER JIC 6075 THE TECHNICIAN FOUND THAT THE INTEGRATOR LOCK HANDLE HAD TO BE FORCED INTO THE SAFETY POSITION.  UPON FURTHER INVESTIGATION IT WAS DETERMINED THAT SLIDE DOOR OPENING ACTUATOR LINKAGE LEVER WAS INSTALLED UPSIDE DOWN CAUSING BINDING BETWEEN THE LEVER AND LINKAGE CLEVIS.  LEFT AFT OFF, WING SLIDE DOOR OPENING ACTUATOR LINKAGE REINSTALLED AND ADJUSTED PER AMM 25-65-10-404-016.
